# SDR REXA2022060600964

- Difficulty date: April 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312113
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23L HAS MULTIPLE AREAS OF CORROSION BETWEEN FS319-333 WITH UP TO 100% MATERIAL LOSS.	REPLACED STR 23L IAW EA CRJ953-13351
